Avec cedram.org
Confluentes Mathematici
Rechercher un article
Recherche sur le site
Année 2016


Philippe Caldero
Cône nilpotent sur un corps fini et $q$-séries hypergéométriques
(Nilpotent cone over a finite field and hypergeometric $q$-series)
Vol. 8 no. 2 (2016), p. 3-22 Détail
Antoine Lemenant
Rectifiability of non Euclidean planar self-contracted curves
Vol. 8 no. 2 (2016), p. 23-38 Détail
Ayman Kachmar; Pierig Keraval; Nicolas Raymond
Weyl formulae for the Robin Laplacian in the semiclassical limit
Vol. 8 no. 2 (2016), p. 39-57 Détail
Matteo Viale
Forcing the truth of a weak form of Schanuel’s conjecture
Vol. 8 no. 2 (2016), p. 59-83 Détail
Mohamed Belhaj Mohamed
Doubling bialgebras of graphs and Feynman rules
Vol. 8 no. 1 (2016), p. 3-30 Détail
Raphaël Danchin; Bernard Ducomet
Diffusive limits for a barotropic model of radiative flow
Vol. 8 no. 1 (2016), p. 31-87 Détail
Julien Melleray
Polish groups and Baire category methods
Vol. 8 no. 1 (2016), p. 89-164 Détail
Barbara Schapira
A short proof of unique ergodicity of horospherical foliations on infinite volume hyperbolic manifolds
Vol. 8 no. 1 (2016), p. 165-174 Détail

eISSN : 1793-7434

haut